Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 964623, 9 pages
http://dx.doi.org/10.1155/2015/964623
Research Article

Numerical Solutions for the Eighth-Order Initial and Boundary Value Problems Using the Second Kind Chebyshev Wavelets

School of Science, East China Institute of Technology, Nanchang 330013, China

Received 20 March 2015; Accepted 1 July 2015

Academic Editor: Ricardo Weder

Copyright © 2015 Xiaoyong Xu and Fengying Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyong Xu and Fengying Zhou, “Numerical Solutions for the Eighth-Order Initial and Boundary Value Problems Using the Second Kind Chebyshev Wavelets,” Advances in Mathematical Physics, vol. 2015, Article ID 964623, 9 pages, 2015. https://doi.org/10.1155/2015/964623.